# SDR ASOA2016090715365

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 28,862 hours, 27,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN CEILING,  AFT MOST EMERGENCY FLOOD LIGHT INOPERATIVE.  TROUBLESHOT THE FLOOD LIGHT, FOUND WIRING INCORRECTLY CONNECTED TO LIGHT ASSY. CORRECTED THE WIRING IAW AMM 33-51-16. OPS CHECK GOOD.
